Library Header Image
LSE Research Online LSE Library Services

A problem of Kusner on equilateral sets

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) A problem of Kusner on equilateral sets. Archiv Der Mathematik, 83 (2). pp. 164-170. ISSN 0003-889X

Full text not available from this repository.

Identification Number: 10.1007/s00013-003-4840-8
Item Type: Article
Official URL:
Additional Information: © 2004 Birkhäuser Basel
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 16 Oct 2009 09:41
Last Modified: 11 Apr 2024 08:00

Actions (login required)

View Item View Item